# SDR ASAA2012112193343

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,056 hours, 7,123 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A31022
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND APU FUEL SHROUD DRAIN MAST CRACKED.  REMOVED NOTED DRAIN MAST IAW TASK 28-25-07-020-801. INSTALLED DRAIN MAST IAW MM TASK 28-25-07.  REPLACED DRAIN MAST LINE.
